# SDR MWEA00792

- Difficulty date: September 14, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5914617502
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CABIN FLOOR SUPPORT 'A' CHANNEL ON FLOORBEAM STA 639 BETWEEN SEAT TRACKS NR 1 AND NR 2 HAD GOUGES IN IT.  REMOVED AND REPLACED 'A' CHANNEL.  (X)
